MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY
Model Number 638BL26
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that this 26mm mitral annuloplasty band was implanted and explanted during the same procedure.The device was replaced with a 31mm mitral bioprosthetic valve for unknown reasons.No additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
Medtronic received additional information that the reason for not using this 26mm mitral annuloplasty band was due to the patient native tissue.A 31mm mitral bioprosthetic valve was successfully implanted in its place.No additional adverse patient effects were reported. added patient weight to field.Updated device code to field.Updated evaluation code method to field.If information is provided in the future, a supplemental report will be issued.

Brand Name
CG FUTURE BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7940342
Report Number2025587-2018-02667
Device Sequence Number19046773
Product Code KRH
UDI-Device Identifier00613994758750
UDI-Public00613994758750
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K052860
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/12/2021
Device Model Number638BL26
Device Catalogue Number638BL26
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/17/2018
Supplement Date Received by Manufacturer10/19/2018
Initial Report FDA Received Date10/05/2018
Supplement Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight65